BOUNDARY VALUE PROBLEMS OF NON-LINEAR PARABOLIC EQUATIONS

被引:0
作者
JOU, YL
机构
来源
DOKLADY AKADEMII NAUK SSSR | 1957年 / 117卷 / 02期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:195 / 198
页数:4
相关论文
共 50 条
[31]   Boundary estimates for non-negative solutions to non-linear parabolic equations [J].
Nystrom, Kaj ;
Persson, Hakan ;
Sande, Olow .
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2015, 54 (01) :847-879
[32]   Solvability of non-linear parabolic boundary value problem with equivalued surface [J].
Fudan Univ, Shanghai, China .
Math Methods Appl Sci, 3 (259-265)
[33]   Solvability of non-linear parabolic boundary value problem with equivalued surface [J].
Zhang, X .
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 1999, 22 (03) :259-265
[35]   LP BOUNDARY VALUE PROBLEMS FOR PARABOLIC EQUATIONS [J].
FABES, EB ;
JODEIT, M .
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, 1968, 74 (06) :1098-&
[36]   NON-LINEAR RIEMANN BOUNDARY-VALUE-PROBLEMS FOR A NON-LINEAR ELLIPTIC SYSTEM IN THE PLANE [J].
BEGEHR, H ;
HILE, GN .
MATHEMATISCHE ZEITSCHRIFT, 1982, 179 (02) :241-261
[37]   NON-LINEAR MIXED BOUNDARY-VALUE-PROBLEMS FOR ELLIPTIC PARTIAL-DIFFERENTIAL EQUATIONS [J].
BAILETINTISSAR, J .
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 1981, 90 :347-359
[38]   Application of wavelet transforms to the solution of boundary value problems for linear parabolic equations [J].
E. M. Abbasov ;
O. A. Dyshin ;
B. A. Suleimanov .
Computational Mathematics and Mathematical Physics, 2008, 48 :251-268
[39]   Two-point boundary value problems associated with non-linear fuzzy differential equations [J].
Lakshmikantham, V ;
Murty, KN ;
Turner, J .
MATHEMATICAL INEQUALITIES & APPLICATIONS, 2001, 4 (04) :527-533
[40]   NON-LINEAR BOUNDARY-VALUE PROBLEMS FOR ORDINARY DIFFERENTIAL-EQUATIONS WITH A SMALL PARAMETER [J].
NAGLE, RK .
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 1978, 9 (04) :719-729